Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Seeing prisms in the eye. Vision getting covered with headache, dizziness. Reason?

I see prisms in my left eye. Sometimes it covers my whole vision and sometimes just the top of my vision and to the side. It last 3 to 4 minutes and in that time I feel a headache come on. Afterwards I have a headache on the top and front of my head with pressure causing me to be dizzy. It exhausts me and makes me tired.
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  783
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
from the symptoms you have mentioned could be related to an eye problem,
you could be having a problem with your retina causing you to have that kind of vision, or a problem of astigmatism,
the other problem could be arising from the braining causing you to have symptoms in the eye leading you to have the headache
i would suggest you see a eye specialist first to rule out eye causes if eye is fine then get yourself reviewed by the physician for further followup and treatment
get well soon and takecare
Answered: Mon, 4 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor